# SDR UIEA201805220928

- Difficulty date: May 21, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N1373A
- Make and model: Boeing 767-31K
- Aircraft serial: 27205
- Aircraft time: 96,583 hours, 19,761 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Valve
- Part number: 3209953
- Part serial: 879
- Condition: Failed
- Location: Fwd Equipment
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS FOR THE FWD EQUIPMENT VALVE.  REMOVED AND REPLACED THE FWD EQUIPMENT VALVE IAW AMM 21-58-05.   OPS CHECKED OK.
